cimetdine/could of caused kidney problems update

Discussion in 'Fibromyalgia Main Forum' started by bobbycat, Jan 16, 2011.

  1. bobbycat

    bobbycat New Member

    went to the Dr again he said Cimetidine could of very well been the problem with my kidneys as I went off that a month earlier then the protein I just wanted everyone to know in case they liked protein drinks. The reason I thought it could be protein is I went off it a month after the protein and my kidneys improved more and the reason I thought it might be dehydration was my aunt gashed her head and ended up in the hospital and her kidneys levels were high but it was from dehydration and as soon as they hydrated her kidneys were find so I know it can cause kidney problems. It seems I am alway dehydrated. I just know when you are on as many meds as we are you have to look at all avenues. I just want all of the people on this board who may not get tested enough when they are taking all of these meds to know they should as I did not know anything was wrong with me. So please get lab test regularly as I had mine done not long prior to this test showing kidney problems.
  2. kat0465

    kat0465 New Member

    glad you posted on this bobbycat. i had the same thing happen to me after a 30 day round of an anti parasite herbal clense.
    my dr does bloodwork every3 months. and i had never had a bad kidney function till the month before i had my bloodwork. i started the clense.

    well my kidney function was way up there! scared me! my doc said dehydration. i saw a urologist who said it was not dehydration cause it was so high.so i stopped all of my supps, and about a month later had it checked and it was normal again

    that was over a year ago, and thank god no bad function since then. so for everyone, if it says supplement, all natural, herbal, or if it's a pharmaceutical. be careful!! you never know what could hurt you.

    i think twice before i take anything now!


    Kat